# SDR ANCF9701

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 757-23A
- Aircraft serial: 25494
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Apu Door Area
- Part time: 10,607 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BAQ/NWR - FLT 024 - PILOT DECIDED TO RETURN TO BAW SUSPECTING POSSIBLE CONTACT OF TAIL WITH RUNWAY DURING TAKEOFF.  UPON LANDING, INSPECTION SHOWED MINOR DAMAGE TO SKIN IN APU DOORS AREA AND APU FIRE WALL.  REPAIRED PER SRM 52-40-01, AND SRM 53-80-08, AND BOEING MESSG INSTRUCTIONS.  (X)
